Stabilization of solutions to a differential-delay equation in a Banach space

Volume 65 / 1997

J. Koliha, Ivan Straškraba Annales Polonici Mathematici 65 (1997), 271-281 DOI: 10.4064/ap-65-3-271-281


A parameter dependent nonlinear differential-delay equation in a Banach space is investigated. It is shown that if at the critical value of the parameter the problem satisfies a condition of linearized stability then the problem exhibits a stability which is uniform with respect to the whole range of the parameter values. The general theorem is applied to a diffusion system with applications in biology.


  • J. Koliha
  • Ivan Straškraba

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image